# SDR SWIA202266153

- Difficulty date: July 6, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N208SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000644
- Aircraft time: 13,741 hours, 7,825 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS CORROSION ON FLOOR SPLICE AT FR 90-91 RH SIDE.     (C-CHECK RO 7/23/2022)    REMOVED AND REPLACED FLOOR SPLICE AT FR 90-91 RH SIDE REF EMB 170/175 SRM 51-40-08. REF CONINUATION CARD FOR CORRECTIVE ACTION DETAILS.
